Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The exact sequence of low degree and normal algebras


Author: Lindsay N. Childs
Journal: Bull. Amer. Math. Soc. 76 (1970), 1121-1124
MSC (1970): Primary 1616, 1840; Secondary 1672, 1320, 1810, 1205
DOI: https://doi.org/10.1090/S0002-9904-1970-12588-5
MathSciNet review: 0269699
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. U. Chase, D. K. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), 15-33. MR 33 #4118. MR 195922
  • 2. S. U. Chase and A. Rosenberg, Amitsur cohomology and the Brauer group, Mem. Amer. Math. Soc. No. 52 (1965), 34-79. MR 33 #4119. MR 195923
  • 3. S. Eilenberg and S. Mac Lane, Cohomology and Galois theory, I: Normality of algebras and Teichmüller's cocycle, Trans. Amer. Math. Soc. 64 (1948), 1-20. MR 10, 5. MR 25443
  • 4. R. Godement, Theorie des faisceaux, Hermann, Paris, 1964.
  • 5. S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York, and Springer-Verlag, Berlin, 1963. MR 28 #122.
  • 6. B. Mitchell, Spectral sequences for the layman, Amer. Math. Monthly 76 (1969), 599-605. MR 39 #4848. MR 243527
  • 7. A. Rosenberg and D. Zelinsky, Automorphisms of separable algebras, Pacific J. Math. 11 (1961), 1109-1117. MR 26 #6215. MR 148709

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1616, 1840, 1672, 1320, 1810, 1205

Retrieve articles in all journals with MSC (1970): 1616, 1840, 1672, 1320, 1810, 1205


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12588-5

American Mathematical Society